Principal bundles on the projective line

Mehta, V. B. ; Subramanian, S. (2002) Principal bundles on the projective line Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 112 (3). pp. 393-397. ISSN 0253-4142

PDF - Publisher Version

Official URL:

Related URL:


We classify principal G-bundles on the projective line over an arbitrary field k of characteristic ≠ 2 or 3, where G is a reductive group. If such a bundle is trivial at a k-rational point, then the structure group can be reduced to a maximal torus.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Reductive Groups; Principal Bundles
ID Code:20429
Deposited On:20 Nov 2010 14:31
Last Modified:17 May 2016 04:46

Repository Staff Only: item control page